# SDR AALA202308086101

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 9,654 hours, 2,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grommet
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOWARD ENTRY DOOR GUST LOCK WOULD NOT ENGAGE. MAINTENANCE INSTALLED GROMMET ON GUST LOCK PER AMM 52-11-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
